# SDR ASAA2016031015872

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,053 hours, 4,184 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ELEVATOR PITOT LIGHT ILLUMINATED CB P182, CB C-4, POPPED ON TAXI OUT.  ACFT GROUNDED.  R & R LT ELEVATOR PITOT PROBE, REF AMM 27-31-94-000-801 AND REF AMM 27-31-94-400-801.  ELEVATOR PITOT SYS LEAK CHECK TEST OPS CHECK NORMAL IAW AMM 27-31-17-790-801.
